# SDR HALA2010090800404

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,144 hours, 31,378 cycles
- Engine: Ge CF680A2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP L/E SUSTAINED DAMAGE, APPROX IN LINE WITH WS 746.2.  REMOVED OTBD FLAP L/E 666CT FOR REPAIR.  REPAIRED IAW HAL M105, 597114, INTERM REPAIR.
